# SDR SWAA2018110626559

- Difficulty date: November 1, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1000
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE LOWER RT VAPOR BARRIER WEB STIFFENER CRACKED AT BS 663.  R&R STIFFENER IAW SRM & DWG.
